# SDR 98FDEA00324

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46620
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: AUB7000
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-LAX - NR 3 PYLON HAS A HIGH FREQUENCY EDDY CURRENT CRACK INDICATION IN THE OUTBOARD ENGINE TRUSS FITTING AS PER FED-EX EO 8-5410-7-3323 PT W.  COMPLIED WITH REPAIR AND TERMINATING MOD EO 8-5410-7-3323 PT 4.
